Propecia Danger! Why You Want to Avoid This Drug!

by Nicholas

Propecia Danger! Why You Want to Avoid This Drug!

Dear Mark,

First of all, I'd like to thank you for your informative website and positive outlook.

I'm 27 years old and might be suffering from low Testosterone.

I took Propecia for 3 years and stopped last June when I noticed a loss in libido and erectile dysfunction.

Things got better gradually, but then 2 months ago I started feeling drowsy and tired all the time. My libido dropped significantly, too.

My general blood tests came out okay, so I'm thinking it might be testosterone that's causing me problems.

I came across your site a few weeks ago and started the 7-supplement program and the Zinger last week.

After 3 days, I felt much better.

More energy, more libido.

Then I seemed to crash and now I feel like I was before taking the supplements.

My question to you is, is it unusual to have ups and downs when people undergo this treatment?

Also, on average how long does it take before you feel 'normal' again?

By the way, I'm following your exercise advice, too. I do sprints and compound exercises (squats, rows, etc.) mainly.

Thank you very much, Mark.

Propecia Danger!
Why You Want to Avoid This Drug!

Hello Nicholas,

Your story is typical of men who have gone on the drug Propecia (also know as Proscar and Finasteride).

According to the manufacturer side effects of this medication include include impotence, abnormal ejaculation, decreased ejaculatory volume, abnormal sexual function, gynecomastia, erectile dysfunction, ejaculation disorder and testicular pain.

The maker of Propecia, Merck, also claims that once the drug is discontinued, the side effects will diminish rapidly.

Sadly, this isn't the case for many.

The Swedish Medical Products agency recently did an exhaustive safety study on Propecia, and came to the following conclusions...

Propecia may result in irreversible sexual dysfunction. Many men will experience difficulty in obtaining an erection that persists indefinitely, even after the discontinuation of Propecia, as a possible side effect of the drug.

I have email discussions on a weekly basis with former Propecia users, and can confirm that side effects can continue for months or years after going off the drug.

You took this medication for 3 years Nicholas, so your less than optimal results so far are completely understandable.

That being said, there are many long term users of the drug, who have had quite a bit of success following our system.

It's just going to take persistence, patience, and a lot of grit on your part!


The men in the Swedish study most likely were not...

Cycling Testosterone Boosters

Wearing the Ball Zinger Penis Ring

Practicing Orgasm Without Ejaculation

Avoiding Estrogenic Foods and Chemicals

Exercising to Boost Testosterone

You've got the tools in hand to overcome the damage this drug has brought to your doorstep.

You just need to take action!

Remember that feeling you had on day 3 when, for a short time, you got your stuff back?

That's the ultimate prize for you!

Stick with the plan, and don't let anyone talk you into taking another drug again, unless your life depends on it.

Eat right, exercise right, get out in the sun, pack on some muscle, and focus on your testicles.

Give them exactly what they need right now, and they will bounce back, and start delivering the testosterone you're looking for.

Good luck!

Jump to Passion Rx Details & Product Information

Propecia Danger Why You Want to Avoid This Drug to
Boost Low Testosterone Levels-Home

Click here to post comments

Return to Finasteride, Propecia, & Proscar.